# SDR SWAA2022100646553

- Difficulty date: September 19, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET AT LEVEL OF STRINGER 28R AND BS 500D AT FWD CARGO COMPARTMENT 2022-466967 / [01] TOOL USED DIGITAL CALIPER P/N:500-752-20; S/N:B16101278; DUE DATE:26-OCT-22  GAUGE RADIUS P/N: 2204A3; S/N:AE-408656; DUA DATE:29-JAN-23;[02] REPLACED BRACKET AT LEVEL OF STRINGER 28R AND BS 500D AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7810; SHEET 7 ; REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED BRACKET AT LEVEL OF STRINGER 28R AND BS 500D AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7810; SHEET 7 ; REV -. SEE INDIVIDUAL SIGN OFFS BELOW. RII
